Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Chronic kidney disease, irregular menstrual bleeding, headache, weakness. High uric acid levels. Treatment?

hi. im a chronic kidney disease patient. at present, my creatinine level is 5.4 and uric acid level acid is also high. I usually have light to no menstrual bleeding and came irregularly. this time, my period came early and is heavy with blood clot, which i don t usually have. i have also headache, weakness, fatigue and i am thirsty always. what might be happening? please help. thank you.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
hi, it might all related to CKD. these are all signs and symptoms due to azotemia which means increase in urea and cretinine. uric acid level is generally elevated in CKD patient since kidneys fail to excreate it. treatment, now adays is only given if it is symptomatic hyperuricemia, i.e. you have typical joint pains and swelling.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor